Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Shivers and vomiting white substance. Taken combiflam. Am I okay?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
My mom is shivering since last night. Around 2:45 am she had taken a pill (Combiflam). She had the vomiting tendency during the same time. She is only vomiting white cough like substance in a small quantity. Please suggest.
Posted Wed, 6 Jun 2012 in General Health
Answered by Dr. Anil Grover 20 minutes later

Thanks for the query.

What about Fever? Is your mom having fever too?

If she is febrile or the color of cough is yellow or red, I would urge you to immediately consult a doctor. It is malarial season in the country and your mother could be suffering from the same.

If she is not febrile and there is nothing more than bringing out cough/white vomitus & shivering, for the time being you can treat at home by giving tablet Paracetamol 500 mg (available over the counter) and tablet metoclopramide 10mg (you can get a prescription from your physician for metoclopramide since it is a prescription drug).
Encourage her to drink plenty of fluids.
If she does not settle in an hour's time I would urge you to consult your physician.

Why was she taking Combiflam? - Combiflam could have led to gastritis. Discuss with your prescribing doctor. You may consider reporting back to him / her for a detailed examination.

Hope this helps. Let me know if you need any more help.

I wish for speedy recovery of your mother.

Dr Anil Grover
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor